HELP: Getting balls bigger after 4 years of TRT
- 11-11-2009, 07:36 PM
HELP: Getting balls bigger after 4 years of TRT
I've been on 175mg/week for 4 years now.
Everything's fine except for my ball size. LOL.
I have never run HCG, hence the shrinkage.
I'm willing to go OFF for a little bit to get my balls bigger and then resume TRT again.
I also with to run HCG this time around for life in combination to avoid this in the future.
- 11-11-2009, 08:24 PM
31Ga needle 5/16"long
200mg/mL testosterone enanthate or cypionate
I use above for over 2 years
do not need AI
You will have to wait 1-2 months to grow your balls back.
- 11-12-2009, 06:27 AM
Sweet. I was hoping YOU'D respond
My balls will grow bigger even though Ive been on this long and if I do not get off to allow for the HCG to do it's thing???
PS: I dont understand this part. Sorry
11-12-2009, 11:50 AM
I was on TRT for over 23 yrs got my Dr. to let me add in HCG I was doing 150mgs every week of Depo T. My Dr. let me add in HCG but told me to do 500 IU's 3x's a week after the 15th. shot we did labs and my levels doubled I went from 550 to 1200 doing a quest labs test for Total T.
This told us I am not Primary meaning my testis don't work that I am Secondary and my Pituitary dose not work. We did an MRI nothing showed up wrong but I got sick after a bad auto accident where I hit my head into the roof of the car.
It was about 6 months later I started getting sick fatigue and brain fog with panic attacks.
Long story you can read it at this link and the update.
From the first shot of HCG I had this feeling of well being and my testis felt like a pressure was going on down there.
My Testis were the size of small grapes in a short time they came back up in size.
Today I do much like JanZs does but I shoot every 3 days doing 80 mgs of Depo T and 400 IU's of HCG the 2 days each in between my T shots. I need to do this because I eat up the T as fast as I take and as fast as my testis can make it.
I feel much better adding HCG and need to keep my Estradiol levels down using this more then not. But it's a small price to pay to feel this good. I do arimidex .25mgs every 2 to 3 days and gage this by my night time and morning wood.
So yes your Testis will come back as best they can on HCG.
11-12-2009, 05:58 PM
You all doing subQ injects!?!?
11-13-2009, 10:47 AM
I do my HCG IM I feel it better and sooner.
11-13-2009, 11:48 PM
I do my HCG right in my butt with a regular insulin needle. Not sure if it's subq or IM.. probably half and half.. lol.. but since doing that I get freaky horny a few hours after that. For 6 months before that doing it in my belly I felt nothing.
so, either the HCG I got now is better, or the site is better. Or both.
I don't do my belly anymore since after ED HGH (not doing anymore) and HCG and B12 my skin around my naval is very sensitive and it hurts.. from too many shots, or losing fat, who knows.. but butt works much easier.
11-14-2009, 07:12 AM
11-14-2009, 10:21 AM
Doing HCG subQ around my belly it burns most of the day and I don't feel it. I shoot into my thigh using a small needle 27g 1ml x 1/2"lg. I do this with both my T shot and my HCG. I wake at 5am every morning and do my shots then and go back to bed Sex is great after a HCG shot and when I get up at 8am I feel dam good.
11-17-2009, 08:56 PM
why not inject it ED....it will keep E2 as low as possible. We all know HCG raises E2 extraordinarily compared to testosterone injections alone.
I'm currently shooting 100IU ED with a 31gauge 8mm needle. Painless, easy, quick as f*ck...no reason not to run it ED.
I'm on 200mg 20% Gel daily and 700IU HCG/week. This is my 7th day on this combination.
My libido is a higher and my dreams are INSANE. I don't know if I can handle these crazy dreams any longer though. They are making me crazy.
Nuts ache after every shot now.
11-18-2009, 07:35 AM
I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
12-26-2009, 11:32 AM
CRAP! Forgive me that weas a typo. It should have said "WILL my balls will grow bigger even though Ive been on this long and if I do not get off to allow for the HCG to do it's thing???""
My balls have gotten slightly bigger in 5 weeks now but I think they've plateau'd. Now what
Similar Forum Threads
- By nocando22 in forum Post Cycle TherapyReplies: 8Last Post: 06-14-2011, 11:29 AM
- By akiravp82 in forum Male Anti-Aging MedicineReplies: 11Last Post: 12-03-2010, 08:24 AM
- By Aviad in forum Female FitnessReplies: 26Last Post: 02-23-2010, 06:34 AM
- By lift or die in forum BulkingReplies: 4Last Post: 05-13-2009, 04:40 PM
- By Rodja in forum MMAReplies: 47Last Post: 02-14-2007, 12:12 PM